# SDR 96ZZZX48

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7362G
- Make and model: Cessna 172K
- Aircraft serial: 17259062
- Engine: Lyc O320E2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 46F10
- Condition: Defective
- Location: Carburetor
- Part time: 100 hours
- Component: Facet, MA4SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD 93-18-03 BY REMOVING TWO-PIECE VENTURI AND INSTALLING CONSOLIDATED FUEL SYSTEM'S ONE-PIECE VENTURI.  THEREAFTER, PILOT REPORTED CRUISE FLIGHT FUEL BURN INCREASED FROM 7 GPH TO 9 GPH.  INSPECTION OF CARBURETOR AND VENTURI DISCLOSED NO DISCREPANCIES, BUT AS A PRECAUTION, A NEW 46-F10 ONE-PIECE VENTURI WAS INSTALLED AND FUEL CONSUMPTION HAS SINCE RETURNED TO NORMAL.
